Addiction to Klonopin occurs when a person loses control over his or her drug usage. At Transformations Treatment Center, we can help you recover from problems with Klonopin addiction.
If you develop a Klonopin dependence or addiction, you will experience symptoms of withdrawal if you stop using the medication or rapidly decrease your dosage. The long list of these symptoms includes such things as:
Medical professionals are well-aware of the dangers of withdrawing from benzodiazepines in particular without proper oversight. If you attempt to stop taking Klonopin on your own, as a result you can easily trigger the onset of serious symptoms that put your health at risk and/or make the establishment of sobriety unlikely. And even if you do manage to quit using the medication on your own, you face significant risks for relapse and overdose.
The only safe way to withdraw from a benzodiazepine presently is in a medical detox (detoxification) program.2 Doctors in this type of program will monitor your health while gradually reducing the amount of medication in your system. While the process will take some time, it helps ensure that you’re prepared for participation in substance treatment after detox comes to an and. The amount of time it takes to complete Klonopin withdrawal depends for instance on a number of factors. In fact, your level of misuse and the severity of your addiction symptoms can greatly effect the timeframe.
We provide holistic care and treatment using an individualized approach specifically tailored to your needs. Our goal is to help you lead a healthy, substance-free life with adaptive coping and problem-solving skills. Contact us today for more information on our certified staff of professionals and first-rate facilities.